# SDR SCNA01031

- Difficulty date: April 27, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 20765
- Aircraft time: 46,277 hours, 28,027 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 80550012
- Part serial: B4288
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, J, A

## Discrepancy

DURING CLIMBOUT ENGINE NUMBER TWO HAD A FIRE INDICATION, FOLLOWED CHECKLIST, DUMPED FUEL AND RETURNED TO MSP.  REMOVED AND REPLACED THE THE LEFT FIRE BOTTLE, REMOVED AND REPLACED 13TH STAGE SADDLE DUCT LEAK CHECK GOOD ON SADDLE 13TH STAGE SADDLE DUCT.
